| Model Number |
OTV-S7H-1D-F08E |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the camera head had a crack in the coating of the cord.The issue occurred during set up / inspection for use (during set up in room / before patient in room).There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure (crack in the coating of the cord) was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: corroded connector pin, material on connector pin, loosened cable and cable pinhole.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the damage including the crack in the coating of the cord ant the additional malfunctions found in the investigation were due to the wear and tear of the device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that there was no patient involvement.